MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 HPUNI FEM FINISH BLK SZ4 LMRL; INSTRUMENT, CUTTING, ORTHOPEDIC

DEPUY IRELAND - 3015516266 HPUNI FEM FINISH BLK SZ4 LMRL; INSTRUMENT, CUTTING, ORTHOPEDIC
Catalog Number 252530400
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that intraoperatively during a surgery with a short-term-loaner kit the surgeon found the att cutting block lm4 to be warped.This caused a surgery prolongation of about 10 minutes.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 lot, d9, h4.Corrected: d4 primary udi number.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
The device malfunction, visual : deformed/bent, will no longer be reported as there has not been a serious injury associated with this failure within the past 2 years.Please consider this the last manufacturer report number submitted against this malfunction.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary intraoperatively during a surgery with a short-term-loaner kit the surgeon found the att cutting block lm4 to be warped.This caused a surgery prolongation of about 10 minutes.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned device revealed that the hpuni fem finish blk sz4 lmrl had saw blade markings.Additionally, the device was found with slight deformations on the insertion slots.The scratches damage observed is consistent with a saw blade making contact with the device outside of its intended range/cutting section.Properly handling and attention to the approved use of the device diminishes the risk of failure.Deformations observed could be consistent with a component failure that was caused by exposure to unintended forces while pinning the block.Sigma® high performance partial knee unicondylar surgical technique provides guidance while using the femoral finishing block under section femoral sizing and rotation point.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the hpuni fem finish blk sz4 lmrl would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot 1) quantity manufactured: (b)(4), 2) date of manufacture: 11/21/23, 3) any anomalies or deviations identified in dhr: 1 piece was scrapped due to workmanship and 1 piece was scrapped due to a linear dimension being o/s.4) expiry date: n/a, 5) ifu reference: ifu ns reuse inst rev b.H11 additional narrative: corrected: h3 and h4.

Brand Name
HPUNI FEM FINISH BLK SZ4 LMRL
Common Device Name
INSTRUMENT, CUTTING, ORTHOPEDIC
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22565859
Report Number1818910-2025-12633
Device Sequence Number9247673
Product Code HTZ
UDI-Device Identifier10603295544579
UDI-Public(01)10603295544579(10)SO2063694
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number252530400
Device Lot NumberSO2063694
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer07/29/2025
08/19/2025
09/29/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date07/31/2025
08/19/2025
09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown